STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5532-G-709 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Ambulation or Postural Difficulties (2544)
| Date of Event |
03/22/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reported event an event regarding crack/fracture involving a triathlon insert was reported.The event was not confirmed.Method & results product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: indicated all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: the event could not be determined because insufficient information was provided.Further information such as return of the device, pre- and post-operative x-rays, primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
It was reported that the patient's right knee was revised due to patient dislocating (femoral component riding off the posterior of the insert).Intra-operatively, the post of the insert was found to have broken off of the insert.The patient was revised from a 7x9 ps insert to a 7x12 ps insert.There are no allegations against the femoral component, which was not revised.Rep confirmed that no further information would be released by the hospital or surgeon.